# SDR QMLA2015120215108

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N150AM
- Make and model: Bell 407
- Aircraft serial: 54046
- Aircraft time: 1,912 hours, 4,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL COOLER COWL WAS REMOVED TO FACILITATE REMOVAL OF THE TAIL ROTOR DRIVESHAFT COWL & DURING REINSTALLATION OF THE OIL COOLER COWL, FOLLOWING COMPLETION OF THE MX, THE INSTALLATION OF THE CORNER DZUS FASTENER WAS FOUND TO BE VERY DIFFICULT.  FURTHER INSPECTION REVEALED THAT THE CORNER ANGLE OF SHEET METAL ON THE AIRFRAME, WITH THE DZUS FASTENER RECEPTACLE, WAS CRACKED & EASILY BROKEN OFF UPON HANDLING.  THIS RESULTED IN AN APPROX 2 1/4" SECTION OF THE ANGLE THAT WAS CRACKED & BROKEN OFF.
